Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 103, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 15, 2007, 3:25 PM EDT for Jasper County, South Carolina. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2007, 3:25 PM EDT (19:25 UTC)
- Expired
- Jun 15, 2007, 4:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 36 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 3:50 PM EDT | TSTM WND DMG | Hardeeville, SC | SEVERAL LARGE TREE BRANCHES DOWN. |
| Jun 15, 3:55 PM EDT | TSTM WND DMG | Hardeeville, SC | 5 TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 151926
SVRCHS
SCC053-152015-
/O.NEW.KCHS.SV.W.0103.070615T1925Z-070615T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EDT FRI JUN 15 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 415 PM EDT
* AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DEERFIELD...OR ABOUT 10 MILES SOUTHWEST OF RIDGELAND...MOVING
SOUTHWEST AT 5 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
SWITZERLAND...TILLMAN...
HARDEEVILLE...DEERFIELD...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3223 8105 3233 8114 3234 8113 3238 8118
3249 8112 3242 8094 3233 8093 3229 8097
3230 8099 3228 8099
$$2 follow-up statements
000
WWUS52 KCHS 152007
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
404 PM EDT FRI JUN 15 2007
SCC053-152015-
/O.CON.KCHS.SV.W.0103.000000T0000Z-070615T2015Z/
JASPER SC-
404 PM EDT FRI JUN 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR JASPER COUNTY...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HARDEEVILLE AND LEVY...OR ABOUT 14 MILES NORTH OF
SAVANNAH...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM
INCLUDE...HARDEEVILLE...LIMEHOUSE...AND LEVY.
IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW
ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN HARDEEVILLE.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3223 8105 3233 8114 3234 8113 3238 8118
3249 8112 3242 8094 3233 8093 3229 8097
3230 8099 3228 8099
$$000
WWUS52 KCHS 152015
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
414 PM EDT FRI JUN 15 2007
SCC053-152024-
/O.EXP.KCHS.SV.W.0103.000000T0000Z-070615T2015Z/
JASPER SC-
414 PM EDT FRI JUN 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY WILL EXPIRE AT
415 PM EDT...
AT 413 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. THE WEAKENED STORM WILL STILL BE CAPABLE OF
PRODUCING GUSTY WINDS AND SMALL HAIL.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3223 8105 3233 8114 3234 8113 3238 8118
3249 8112 3242 8094 3233 8093 3229 8097
3230 8099 3228 8099
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:00 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 15, 2:00 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 200 PM EDT FRI JUN 15 2007 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION INTO SATURDAY. DISTURBANCES MOVING ALONG THE PERIPHERY OF THE TROUGH WILL GENERATE SHOWERS AND THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS BOTH TODAY AND SATURDAY. THE TROUGH WILL BE REPLACED BY A RIDGE OF HIGH PRESSURE SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CURRENTLY AT THE SURFACE...LARGE RIDGE OF HIGH PRESSURE OVER NEW ENGLAND EXTENDS OFF TO THE SSW AND INTO THE SOUTHEAST CONUS. WV IMAGERY SHOWS A POTENT SHORTWAVE TROUGH ALONG THE NC/SC BORDER ROTATING AROUND THE PERIPHERY OF LONG WAVE UPPER TROUGH. LATEST VIS SAT IMAGERY CONTINUES TO SHOW CLOUD COVER ERODING AS IT PUSHES INTO WESTERN ZONES...BUT AT THE SAME TIME A CU FIELD IS RAPIDLY DEVELOPING ACROSS THE CWA. MAIN SHORT TERM CONCERN FOR THIS AFTERNOON REVOLVES AROUND POTENTIAL FOR SEVERE WEATHER. THIS AFTERNOON...SHORTWAVE TROUGH WILL CONTINUE TO ROTATE SOUTHEASTWARD AND INTO THE FORECAST AREA. EXTENSIVE CLOUD COVER PUSHING INTO NORTHERN ZONES WILL LIMIT SFC HEATING AND THUS INSTABILITY...WHILE ACROSS SOUTHERN ZONES HOWEVER...PLENTY OF MORNING SUNSHINE WILL ALLOW THE ATMOSPHERE TO DESTABILIZE SUFFICIENTLY. THEREFORE...EXPECT GREATEST SEVERE WEATHER THREAT TO BE CONFINED PRIMARILY TO GA ZONES AND SOUTHERN COASTAL SC ZONES WHERE BEST INSTABILITY WILL BE REALIZED. ADJUSTING MODEL SOUNDINGS YIELDS AFTERNOON CAPE VALUES OF 1500 TO 2000 J/KG AND LI/S AROUND -5. H7 TO H5 LAPSE RATES ARE NOT IMPRESSIVE...GENERALLY BELOW 6C/KM. IMPRESSIVE LOW LEVEL CAPE VALUES...INCREASING 0-6 KM SHEAR VALUES IN THE 25 TO 30 KT RANGE...ALONG WITH SOME ENTRANCE REGION FORCING FROM A 90 KT H25 JET HOWEVER SHOULD MAKE UP FOR THE LACK OF MID-LEVEL INSTABILITY. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS SC ZONES SHORTLY AFTER NOON...WITH ACTIVITY GETTING GOING ACROSS GA ZONES BY MID AFTERNOON. MAIN SEVERE WEATHER THREAT...AS HAS BEEN THE CASE OVER THE PAST SEVERAL DAYS...WILL ONCE AGAIN BE LARGE HAIL AND DAMAGING WINDS. UPDATE WILL BE SENT OUT SHORTLY. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... THE SEVERE WEATHER THREAT WILL CONTINUE SOUTH OF THE BACK DOOR COLD FRONT INTO EARLY THIS EVENING...THEN DIMINISH THEREAFTER AS SUBSIDENCE DEVELOPS ACROSS THE AREA AS THE SHORT WAVE MOVES OFFSHORE. THE UPPER LEVEL TROUGH AXIS WILL MOVE ACROSS THE AREA ON SATURDAY...POTENTIALLY SPARKING SOME ISOLATED SHOWERS AND THUNDERSTORMS. SOME MORE STRONG TO SEVERE THUNDERSTORMS CANNOT BE RULED OUT...AND THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK ONCE AGAIN. HIGH TEMPERATURES SHOULD BEGIN TO MODERATE ON SATURDAY GIVEN RISING 500 MB HEIGHTS. && .LONG TERM /SUNDAY THROUGH FRIDAY/... UPPER LEVEL RIDGING IS EXPECTED SUN THROUGH THU. AT THE SFC...ATLANTIC HIGH PRESSURE WILL SET UP SHOP OVER THE AREA THROUGH THE PERIOD. AS FOR FORECAST DETAILS...EXPECT ISOLATED SHWRS/TSTMS SUN THROUGH WED AS SEA BREEZE PROPAGATES INLAND...AND EVEN THOUGH IT MAY BE A BIT GENEROUS...WILL CARRY SLGT CHC POPS EACH DAY. UPPER HEIGHTS ARE EXPECTED TO LOWER A BIT ALONG WITH A BIT DEEPER MOISTURE RETURN ON THU...SO WILL RUN WITH CHC POPS HERE. TEMPERATURES ARE EXPECTED TO BE SLIGHTLY ABOVE NORMAL THROUGH THE LONG TERM. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... STRONG DIFFERENTIAL HEATING BOUNDARY IS SITUATED BETWEEN THE CHS AND SAV TERMINALS EARLY THIS AFTERNOON. THIS BOUNDARY ALONG WITH THE SEA BREEZE HAS HELPED SERVE AS A FOCUS FOR SHRA/TSRA DEVELOPMENT. AT THE CHS TERMINAL HAVE INCLUDED A TEMPO GROUP FOR SHRA FROM 18Z TO 22Z ALONG WITH SOME MVFR CIGS. CAN/T ENTIRELY RULE OUT TSRA AT CHS...BUT BEST INSTABILITY WILL REMAIN SOUTH OF THE TERMINAL...SO HAVE LEFT ANY TSRA OUT OF TAF IN FAVOR OF VCTS. AT THE SAV TERMINAL A FEW SHRA ARE POPPING ON THE SEA BREEZE AS IT PUSHES INLAND...SO HAVE INCLUDED A TEMPO GROUP FOR SHRA FROM 18Z TO 19Z. BETTER FORCING WILL MOVE OVER SE GA THIS AFTERNOON...AND WITH MORE INSTABILITY IN PLACE HERE...HAVE INCLUDED A TEMPO GROUP FOR TSRA FROM 19Z TO 23Z. BEST FORCING WILL SLIDE OFF THE COAST EARLY THIS EVENING...SO EXPECT ANY SHRA/TSRA TO END BY 22Z/23Z AT THE TERMS. THEREAFTER...EXPECT VFR CONDITIONS THROUGH THE REMAINDER OF THE TAF FORECAST PERIOD. CAN/T RULE OUT SOME REDUCTIONS TO FOG OR STRATUS DEVELOPMENT TOWARD DAYBREAK SAT...BUT AT THIS TIME EXPECT ENOUGH LINGERING LOW/MID CLOUD TO PREVENT THIS FROM HAPPENING. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED MUCH OF THE TIME TONIGHT THROUGH WED...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... SEAS HAVE SUBSIDED BELOW SCA CRITERIA ACROSS THE OUTER GA WATERS...SO WILL TRANSITION TO HEADLINE TO AN SCEC AS SEAS REMAIN IN THE 4 TO 5 FT RANGE. ELSEWHERE...FAIRLY TRANQUIL CONDITIONS ARE EXPECTED ACROSS THE WATERS THIS AFTERNOON...WITH WINDS AOB 15 KT AND SEAS AOB 4 FT. UPDATE ALREADY SENT. ATLANTIC HIGH PRESSURE LOOKS TO BE THE DOMINANT WX FEATURE INTO EARLY NEXT WEEK...RESULTING IN TRANQUIL CONDITIONS OVER THE WATERS WITH WINDS AND SEAS EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS. WILL KEEP AN EYE ON A POSSIBLE AREA OF LOW PRES DEVELOPING OVER THE ERN GOMEX OVER THE WEEKEND WHICH MAY MOVE TOWARD THE AREA BUT CERTAINLY DO NOT WANT TO INCORPORATE THIS INTO THE FCST ATTM. && .TIDES/COASTAL FLOODING... SAW TIDAL DEPARTURES OF OVER 1 FOOT AT BOTH CHARLESTON HARBOR AND FORT PULASKI LAST NIGHT. HAVE RECEIVED SEVERAL REPORTS OF FLOODED ROADS IN ISLE OF PALMS...DOWNTOWN CHARLESTON AND TYBEE ISLAND...ALONG WITH HIGH WATER AT THE END OF THE WANDO RIVER. TIDES TONIGHT ARE PROJECTED TO BE SIMILAR TO LAST NIGHT. THUS...WILL ISSUE ANOTHER COASTAL FLOOD STATEMENT DISCUSSING THE ISSUE. WE MAY NEED A COASTAL FLOOD WATCH/WARNING AT SOME POINT...ESPECIALLY IF HEAVY RAIN IS EXPECTED TO FALL NEAR THE TIME OF HIGH TIDE /AROUND 9 PM/. FOR NOW WILL GO AHEAD AND HEADLINE SHALLOW COASTAL FLOODING THIS EVENING IN THE ZFP. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141. SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051. MARINE...NONE. && JRJ
Hazardous weather outlook, Jun 15, 5:00 AM EDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 500 AM EDT FRI JUN 15 2007 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-160900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 500 AM EDT FRI JUN 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS... THE COMBINATION OF AN UNSTABLE AIRMASS...A MOIST ONSHORE FLOW...THE PASSAGE OF AN UPPER LEVEL DISTURBANCE AND THE APPROACH OF A WEAK COLD FRONT FROM THE NORTHEAST WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON INTO THIS EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRODUCING PENNY TO QUARTER SIZE HAIL...DAMAGING WIND GUSTS OVER 60 MPH AND EXCESSIVE RAINFALL. THE SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN 2 PM AND 9 PM. COASTAL FLOODING... SHALLOW COASTAL FLOODING WILL OCCUR AGAIN THIS EVENING AROUND THE TIME OF HIGH TIDE. REFER TO THE COASTAL HAZARD MESSAGE FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS... ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE. COASTAL FLOODING... SHALLOW COASTAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. JAQ
In the hours before
Local storm report, Jun 15, 10:52 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 AM EDT FRI JUN 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 2 W CROSS 33.33N 80.18W
06/14/2007 E0.88 INCH BERKELEY SC TRAINED SPOTTER
NICKEL SIZE HAIL AT SPOTTER RESIDENCE.
&&
JAHSpecial weather statement, Jun 15, 1:12 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 112 PM EDT FRI JUN 15 2007 SCZ050-151745- CHARLESTON- 112 PM EDT FRI JUN 15 2007 ...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 145 PM EDT... AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR ROCKVILLE...EDISTO ISLAND...AND SEABROOK ISLAND...MOVING SOUTH AT 10 MPH. AREAS IN AND AROUND EDISTO ISLAND...ROCKVILLE AND SEABROOK ISLAND WILL BE IMPACTED THROUGH 145 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 2:04 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 204 PM EDT FRI JUN 15 2007 SCZ042-151830- HAMPTON- 204 PM EDT FRI JUN 15 2007 ...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 230 PM EDT... AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS OF 30 TO 40 MPH. THIS STORM WAS LOCATED NEAR MCPHERSONVILLE... OR ABOUT OVER YEMASSEE...REMAINING NEARLY STATIONARY. AREAS IN AND AROUND MCPHERSONVILLE AND YEMASSEE WILL BE IMPACTED THROUGH 230 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 3:03 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 303 PM EDT FRI JUN 15 2007 SCZ047-051-151945- COASTAL JASPER-INLAND JASPER- 303 PM EDT FRI JUN 15 2007 ...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 345 PM EDT... AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR SWITZERLAND...OR ABOUT 6 MILES SOUTHWEST OF RIDGELAND...MOVING SOUTHEAST AT 10 MPH. AREAS IN AND AROUND JASPER...DEERFIELD AND SWITZERLAND WILL BE IMPACTED THROUGH 345 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:29 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 31 min |
| Jun 15, 4:09 AM EDT | Coastal Flood Statement | CHS | 20 hr | |
| Jun 15, 4:21 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 39 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.